RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 3, страницы 352–368 (Mi jmag298)  

On Wiegerinck's support theorem

Dmitri Logvinenkoa, Vladimir Logvinenkob

a Senior Program Analist NCS Pearson, 827 W.Grove Ave., Mesa, AZ 85210
b Mathematics Department, De Anza College, 21250 Stevens Creek Blvd Mountain View, Ca 95014-5793, USA

Аннотация: Let continuous function $f(x)$, $x\in\mathbb R^n$, tend to $0$ as $\|x\|\to\infty$ faster than any negative degree of $\|x\|$. Let Radon transform $\tilde f(\omega,t)$, $\omega\in\mathbb R^n$, $\|\omega\|=1$, $t\in\mathbb R$, of $f$ also tend to $0$ as $t\to\infty$ and, besides, do it very fast on a massive enough set of $\omega$. In the paper, we describe the additional properties that $f$ has under these assumptions for different rates of fast decreasing. In particular, the extremal case where $\tilde f(\omega,t)$ has the compact support with respect to $t$ for the open subset of unit sphere corresponds to Wiegerinck's Theorem mentioned in the title.

Полный текст: PDF файл (301 kB)
Полный текст: http:/.../abstract.php?uid=m09-0352e

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 44A12; Secondary 32A15
Поступила в редакцию: 09.12.2001
Язык публикации: английский

Образец цитирования: Dmitri Logvinenko, Vladimir Logvinenko, “On Wiegerinck's support theorem”, Матем. физ., анал., геом., 9:3 (2002), 352–368

Цитирование в формате AMSBIB
\RBibitem{LogLog02}
\by Dmitri Logvinenko, Vladimir Logvinenko
\paper On Wiegerinck's support theorem
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 3
\pages 352--368
\mathnet{http://mi.mathnet.ru/jmag298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949791}
\zmath{https://zbmath.org/?q=an:1064.44001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag298
  • http://mi.mathnet.ru/rus/jmag/v9/i3/p352

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:138
    Полный текст:37
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019